Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 354513, 13 pages
http://dx.doi.org/10.5402/2012/354513
Research Article

Bifurcation of Sign-Changing Solutions for 𝑚-Point Boundary Value Problems

1Department of Mathematics, Shanghai Normal University, Shanghai 200235, China
2Department of Mathematics, Shanghai Institute of Technology, Shanghai 201418, China

Received 13 February 2012; Accepted 21 March 2012

Academic Editors: R. Avery and A. I. Hai

Copyright © 2012 Yulian An and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Graef and L. Kong, “Necessary and sufficient conditions for the existence of symmetric positive solutions of multi-point boundary value problems,” Nonlinear Analysis, vol. 68, no. 6, pp. 1529–1552, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. K. Kwong and J. S. W. Wong, “The shooting method and nonhomogeneous multipoint BVPs of second-order ODE,” Boundary Value Problems, vol. 2007, Article ID 64012, 16 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  3. S. Liang and J. Zhang, “Existence of countably many positive solutions of nth-order m-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 527–537, 2009. View at Publisher · View at Google Scholar
  4. Z. Bai, “Solvability for a class of fractional m-point boundary value problem at resonance,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1292–1302, 2011. View at Google Scholar
  5. X. Xian and J. Sun, “On sign-changing solution for some three-point boundary value problems,” Nonlinear Analysis, vol. 59, no. 4, pp. 491–505, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X. Xian and D. O'Regan, “Multiplicity of sign-changing solutions for some four-point boundary value problem,” Nonlinear Analysis, vol. 69, no. 2, pp. 434–447, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. P. Rynne, “Second-order, three-point boundary value problems with jumping non-linearities,” Nonlinear Analysis, vol. 68, no. 11, pp. 3294–3306, 2008. View at Publisher · View at Google Scholar
  8. B. P. Rynne, “Spectral properties and nodal solutions for second-order, m-point, boundary value problems,” Nonlinear Analysis, vol. 67, no. 12, pp. 3318–3327, 2007. View at Publisher · View at Google Scholar
  9. R. Ma and D. O'Regan, “Nodal solutions for second-order m-point boundary value problems with nonlinearities across several eigenvalues,” Nonlinear Analysis, vol. 64, no. 7, pp. 1562–1577, 2006. View at Publisher · View at Google Scholar
  10. S. Jingxian, X. Xian, and D. O'Regan, “Nodal solutions for m-point boundary value problems using bifurcation methods,” Nonlinear Analysis, vol. 68, no. 10, pp. 3034–3046, 2008. View at Publisher · View at Google Scholar
  11. R. Ma and Y. An, “Global structure of positive solutions for nonlocal boundary value problems involving integral conditions,” Nonlinear Analysis, vol. 71, no. 10, pp. 4364–4376, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Ma and B. Thompson, “Nodal solutions for nonlinear eigenvalue problems,” Nonlinear Analysis, vol. 59, no. 5, pp. 707–718, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. T. Whyburn, Topological Analysis, vol. 23 of Princeton Mathematical Series, Princeton University Press, Princeton, N J, USA, 1958.
  14. P. H. Rabinowitz, “Some global results for nonlinear eigenvalue problems,” vol. 7, pp. 487–513, 1971. View at Google Scholar · View at Zentralblatt MATH